# SDR REXA2025070100704

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 36,680 hours, 25,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS SELECTED ON, EXT LIGHTS DO NOT  TURN ON AND INT LIGHTS GO FROM DIM TO OFF.   R & R PS43 ESPU BATTERY PACK IAW J/C 33-900-701  NO ISSUES NOTED, AIRCRAFT GOOD FOR SVC.
